The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Qaseem, A., Snow, V., Denberg, T. D., Casey, D. E., Forciea, M. A., Owens, D. K., & Shekelle, P. (2009). Hormonal testing and pharmacologic treatment of erectile dysfunction: A clinical practice guideline from the American College of Physicians. Annals of internal medicine, 151(9), 639-649. Retrieved from http://annals.org/aim/article/745155/hormonal-testing-pharmacologic-treatment-erectile-dysfunction-clinical-practice-guideline-from
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.